# SDR CALA9800986

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CO-PILOT'S FLOORBOARD CORRODED AT STA 130, RBL 34 TO RBL 50.  THE FLOORBOARD AND SKIN WERE REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-21-0, FIGURE 2F, 51-30-2, 51-10-2, 51-10-4, 51-10-3 AND MM 53-20-1.
